# SDR SWAA2021110123039

- Difficulty date: September 24, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 51,620 hours, 26,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HOLD DOWN PLATE AT 140CF FWD CORNER NEAR THRESHOLD IS CORRODED. ; / [01] REMOVED CORROSION AT AFT CARGO HOLD DOWN PLATE AT 140CF FWD CORNER NEAR THRESHOLD IAW SRM 53-10-02-0G-0.; [02] VERIFIED STEP # 1.; [03] PERFORMED UT THICKNESS INSP. ON REWORKED AREA @ AFT CARGO HOLDD DOWN PLATE @ 140CF FWD CORNER IAW B737 NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .096' EQUIP: OLYMPUS 27MG B/C 172139 CAL DUE 4/22; [04] EVALUATED DAMAGE ON AFT CARGO HOLD DOWN PLATE 140CF FWD CORNER; ORIGINAL MAT 0.125'; MAT REMAINING 0.96';MATERIAL LOST 0.029;FOUND TO BE OUT OF LIMITS PER REF B737-700 SRM 53-60-53-0I-1.; [05] RECEIVED NEW AFT CARGO HOLD DOWN PLATE FWD CORNER PART:453A2611-1 WILL BE INSTALLED ON CUSTOMER CARD #TTG8
